MAUDE Adverse Event Report: ETHICON, LLC ETHICON SECURESTRAP; STAPLE, IMPLANTABLE

ETHICON, LLC ETHICON SECURESTRAP; STAPLE, IMPLANTABLE
Model Number OPSTRAP20
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the surgery, the securestrap was not firing and it was taken out of use, and another device was used.There was not patient harm.

Brand Name
ETHICON SECURESTRAP
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON, LLC
475 c street los frailes
industrial park, suite 401
guaynabo PR 00969
MDR Report Key23671403
Report Number23671403
Device Sequence Number18580438
Product Code GDW
UDI-Device Identifier10705031231054
UDI-Public(01)10705031231054(17)261231(10)105PSK
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/14/2025
Report Date (Section F) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOPSTRAP20
Device Catalogue NumberOPSTRAP20
Device Lot Number105PSK
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/28/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age48 YR
Patient SexMale
Patient Weight117 KG
Date Report Sent to FDA11/14/2025